# SDR CA180116016

- Difficulty date: January 12, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 11,247 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Part number: 72058
- Condition: Worn
- Location: Exhaust Valve
- Component: Cylinder, Lyc
- Component part number: LW12416
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HOT CYLINDER COMPRESSION TEST OF ENGINE FOUND NR 3 CYLINDER TO HAVE 0 COMPRESSION.  DURING TROUBLESHOOTING, FOUND EXHAUST VALVE TRAIN TO HAVE ZERO CLEARANCE BETWEEN ROCKER ARM AND VALVE STEM AT TOP DEAD CENTER.  REMOVED CYLINDER TO INSPECT AND FOUND VALVE SEAT TO BE WORN MAKING THE VALVE SIT PROUD OFF THE SEAT WHEN VALVE TRAIN IS INSTALLED.  THIS LETS THE AIR OUT OF THE CYLINDER GIVING NO COMPRESSION.   CYLINDER REPLACED WITH AN OVERHAULED UNIT WITH NO FURTHER FAULTS FOUND.   (TC NR 20180116016).
